# SDR CA020830021

- Difficulty date: July 30, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Moravn Z242L
- Aircraft time: 4,003 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: Z24242170001
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI,  A STUDENT NOTICED PLAY IN THE NOSE WHEEL STEERING OF THE AIRCRAFT.  MAINTENANCE WAS NOTIFIED AND THE LT STEERING SPRING WAS FOUND TO BE BROKEN.  THE SPRING WAS REPLACED USING THE MINIMUM COIL DISTANCE SETTING ON THE LT AND RT STEERING SPRINGS.
